The 70mg doesn't do anything bt make me grind my teeth :/ Why wouldn't the effects be greater with a higher mg? Also what can you take ( over the counter ) to help give you a boost of energy once the medicine stops working.
19 Mar 2012
If you are going sleep 3:00 am in the morning no wonder you need energy
Is it not to hi for you
I am on 70 mg however I would like togo to 50 mg since o have also anxiety so 70 mg makes me anxiety. What do you mean with grind your teeth
Do you drink coffee, when I drink coffee out makes me anxious. so much and my hart pounding do fast. So I consider to go to 50, may be will be better
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 9 year old son has been on Vyvanse for 1 year now. He was diagnosed with a mild case of ADD, where he can not focus and he gets bored easily in ...
11 answers • 16 Aug 2009
I expressed to my doctor today I'm getting distracted in the evenings between 5 and 6. She switched to the vyvanse which I'm not opposed ...
1 answer • 10 Jan 2012
it's weird, on Vyvanse. it returned my energy with a desire to do things, instead of being lazy. Now at 70 mg. I have patience to sit down and ...
4 answers • 9 Jun 2012
My 10 year old son is on 70mg of vyvanse... I believe he has bn Miss diagnosed!!! This med does not prevent him from eating and is now eating ...
1 answer • 2 Aug 2013
Took 80mg of vyvanse twice daily for a week. It worked really well for energy and focus and lasted a long time. Then i switched to dexedrine and it ...
0 answers • 21 Mar 2015